# SDR HNAA0600002

- Difficulty date: January 15, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N342EN
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 23,940 hours, 25,822 cycles
- Engine: Pwa PW123
- Engine time: 13,571 hours, 20,858 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Computer
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEVEL AT 6000 FEET NR 2 ENGINE FAILED.  REMOVED AND REPLACED NR 2 MFC AND FUEL PUMP.
